MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint investigation for falsely elevated magnesium results generated on the alinity c processing module included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A ticket search by lot did not identify an increase in complaint activity for the current issue.A review of tracking and trending did not identify any trends for the complaint issue.Device history review did not identify any non-conformances or deviations with the complaint lot.Field data review suggest the product is performing acceptably.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the magnesium reagent lot 58355ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the alinity c processing module for one sample.The following results were provided: (b)(6) 2024 sid (b)(6) initial result = 2.650 mmol/l, repeat result = 0.873 mmol/l no impact to patient management was reported.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19529185
Report Number3005094123-2024-00319
Device Sequence Number7704191
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public(01)00380740176532(17)241011(10)58355UD00
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2024
Device Catalogue Number08P19-34
Device Lot Number58355UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown